# SDR MEX2003276

- Difficulty date: July 8, 2003
- Submitted: July 18, 2003
- Operation: Air carrier
- Aircraft: N703AM
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27203
- Engine: Pwa PW2037
- System (JASC): 7531 · Compressor Bleed Governor
- Part: Regulator
- Part number: 1074741
- Condition: Failed
- Location: Pilot Press
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT AIR TURN BACK DUE TO (RT ENGINE BLEED OFF) AND (RT PACK OFF) MESSAGES AT 310 FT, LOOSING CABIN PRESSURE AND APPEARING MESSAGE OF CABIN ALTITUDE WITH AUDIBLE ALARM.   AIRCRAFT WAS SENT TO THE HANGAR.   PILOT PRESSURE REGULATOR AND TEMPERATURE SENSOR OF ENGINE 2 AND ALL OXYGEN CYLINDER WERE REPLACED IAW MM RESPECTIVELY, ALL TEST CORRECT.
